# SDR DXTA2023122010381

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20797
- Aircraft time: 5,112 hours, 2,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00886
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR IN CABIN. "SOCKS OR WET DOG" SMELL. SEEMS MORE PRONOUNCED AT SEA LEVEL, DENSE AIR.  TRANSFERRING TO APU SEEMS TO INCREASE THE SMELL BUT IT MAY JUST BE THE HIGHER FLOW OF AIR.  REMOVED AND REPLACED ACM DUE TO TORQUE CHECKS FAIL . OPS/LEAK CHECKS REQUIRED. ACM OPS/LEAK CHECKED GOOD. ALL MX COMPLETED IAW AMM CHAPTER 21-52-13.
